# SDR 96ZZZM1174

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Box
- Part number: 2782425031
- Condition: Wet
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 434 - ON TAXI, THE FLAP INDICATOR WAS ERRATIC.  THE CREW RETURNED AND THE SYSTEM WAS INSPECTED.  THE INSPECTION FOUND WATER HAD LEAKED THROUGH THE WINDSHIELD WIPER SHAFT AND DRIPPED ON THE GEAR AND FLAP WARNING BOX.  THE UNIT WAS REPLACED AND LEAK WAS SEALED.  THE AIRCRAFT WAS RELEASED.  (M)
